# SDR CALA2019091701547

- Difficulty date: September 10, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 183N2003
- Condition: Dented
- Location: Lt Elvevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TRAILING EDGE HAS A NICK. REF ST-ENG N/R 0073310 ACCOMPLISHED A PERMENANT REPAIR ON LT ELEV T/E IAW SRM 51-40-02, 51-60-01, 51-70-04, 55-20-01 AMM 51-21-10-377-003 DWG NR 183N2003, 183N2302, 183N2402.
